# SDR DXTA201503316000

- Difficulty date: March 30, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 13,961 hours, 8,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10135611
- Part serial: 2014020022
- Condition: Seized
- Location: Ac Bay
- Part time: 499 hours, 306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON START UP WHEN WE POWERED UP, WE GOT SMOKE IN THE COCKPIT & CABIN.  VERIFIED THAT THE CABIN ACM IS STARTING TO  SEIZE AT THE PROPELLER SHAFT, COCKPIT ACM FOUND TO BE IN  NORMAL OPERATION.  INSPECTED FWD ACM (COCKPIT PAC) FOUND TURBINE FAN FAILURE EVIDENT, REPLACEMENT DUE AT THIS TIME. O.K. TO INSTALL NEW FWD. ACM P/N: 1013561-1, S/N: 2014070010. O.K. TO INSTALL NEW COALESCER SOCKS. O.K. TO INSTALL FWD.ACM EXHAUST. INSTALLED FORWARD ACM EXHAUST DUCT AND REMOVED FORWARD ACM P/N:  1013561-1, S/N:  2014020022, AND INSTALLED NEW FORWARD ACM P/N: 1013561-1, S/N:  2014070010 IAW SL750-21-02 STEPS 2 A1-A7. REMOVED AND REPLACED BOTH COALESCER SOCKS P/N: 744257F4 IAW 750 MM 21-52-00 STEPS 4 & 5. CORRECTION: FORWARD ACM IS FOR THE CABIN. IN ADDITION, COMPLIED WITH BORE-SCOPE AND FOUND FWD ACM TURBINE BLADES RUBBING AND CAUSED GOUGES.  THEREFORE, IT WAS DETERMINED TO BE REPLACED.   ALSO, AFT ACM WHICH IS FOR THE COCKPIT WAS BORE-SCOPE AND NO DEFECTS WERE NOTED AT THIS TIME. A STATIC TORQUE CHECK WAS COMPLETED AS WELL AND THE RESULT WAS 4 IN. POUNDS, WHICH IS IN SPEC IAW HAMILTON SUNDSTRAND DOCUMENT NUMBER D4314-AI80103.  SPEC IS 5 IN. POUND THUS NO FURTHER ACTION REQUIRED FOR THE AFT ACM AT THIS TIME. LEAK CHECKS TWO CONNECTION ON THE AFT ACM MARKED WITH TAPE.  ALSO, THERE ARE 6 CONNECTIONS THAT NEEDS LEAK CHECK ON THE FORWARD ACM, WHICH IS MARKED WITH RED TAPE AS WELL.  AND LEAK CHECK BOTH WATER SEPARATOR DUE TO SOCKS REPLACEMENT.  THEREFORE,  IT'S A TOTAL OF 10 LEAK CHECKS. OPS AND LEAK CHECK GOOD IAW CE-750 MM21-51-00 SECTION 3.A-D. NO SMOKE NOTED IN CABIN/COCKPIT ON POST RUN.
